Numbers of Woodmice (Apodemus sylvaticus) on improved and unimproved blanket bog
Article first published online: 20 AUG 2009
Journal of Zoology
Volume 171, Issue 4, pages 471–473, December 1973
How to Cite
Lance, A. N. (1973), Numbers of Woodmice (Apodemus sylvaticus) on improved and unimproved blanket bog. Journal of Zoology, 171: 471–473. doi: 10.1111/j.1469-7998.1973.tb02228.x
- Issue published online: 20 AUG 2009
- Article first published online: 20 AUG 2009
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!